# SDR R61A201605080336

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 5,775 hours, 4,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT STRIP NEAR THE FORWARD CLOSET WAS INOPERATIVE.  MAINTENANCE R & R FORWARD EMERGENCY LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
